# SDR SIMA20250901001

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 21,567 hours, 14,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP MISSING IN FRONT OF 1D INSTALLED MISSING PHOTOLUMINESCENT INDICATOR STRIP IN FRONT OF 1D IAW ERJ 175 AMM 33-50-21. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
